Treatment with immune checkpoint inhibitors (ICI) has drastically improved the prognosis for melanoma patients, but immune-mediated adverse events can occur in any organ, including the pituitary. In ICI-induced hypophysitis, lymphocytic infiltration and hypersensitivity reactions cause headache and pituitary deficiency. Most cases with ICI-induced hypophysitis develop central adrenal insufficiency. Here, we describe three patients treated with anticytotoxic T-lymphocyte-associated protein 4 (ipilimumab) for metastatic malignant melanoma: case 1 was asymptomatic when hypocortisolism was suspected; case 2 had symptoms of hypocortisolism and suspected severe systemic infection; case 3 had unspecific fatigue. In all cases, routine cortisol measurements and clinical suspicion (cases 2 and 3) led to the diagnosis of adrenocortical hormone (ACTH) deficiency and thereby central adrenal insufficiency. Undiagnosed and untreated, central adrenal insufficiency results in adrenal crisis. In patients treated with ICI, particularly, ipilimumab, hypophysitis and ACTH deficiency must be considered if morning cortisol is low or unspecific clinical symptoms of hypocortisolism are present.